I have had a stomach problem for so long now. I have lost 22 pds. I have huge red spots that isn't healing. My gastroentrologist told me that my meds are causing me to have an allergic reaction. That I need to stop all of them. I cain't do that. I have tried. I make sure that I eat when I take my meds or at least eat a piece of bread with it. If there are any suggestions that anyone can help me to deal with it would be greatlly appriecated. I have at least gotten my appitite back but so sick when I try to eat. I am on my last pack of prilosec otc. I have been on it for the last two and half months. It isn't helping.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...